IEEE - Institute of Electrical and Electronics Engineers, Inc. - Stability Analysis for Continuous-Time Switched Systems With Stochastic Switching Signals

Author(s): Xiaotai Wu ; Yang Tang ; Jinde Cao ; Xuerong Mao
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2018
Volume: 63
Page(s): 3,083 - 3,090
ISSN (CD): 2334-3303
ISSN (Electronic): 1558-2523
ISSN (Paper): 0018-9286
DOI: 10.1109/TAC.2017.2779882
Regular:

This paper is concerned with the stability problem of randomly switched systems. By using the probability analysis method, the almost surely globally asymptotical stability and almost surely... View More

Advertisement